MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP PEDIATRIC RESUSCITATION ELECTRODE; ELECTRODES

BIO-DETEK INCORPORATED ONESTEP PEDIATRIC RESUSCITATION ELECTRODE; ELECTRODES
Model Number 8900-0215-40
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated device failed self test with the attached electrodes.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included multiple 30 joule testing and visual inspection without duplicating the malfunction.The electrodes were scrapped onsite.No trend is associated with reports of this type.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.

Brand Name
ONESTEP PEDIATRIC RESUSCITATION ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8641773
Report Number1218058-2019-00049
Device Sequence Number2662793
Product Code MKJ
UDI-Device Identifier10847946016231
UDI-Public10847946016231
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/26/2020
Device Model Number8900-0215-40
Device Catalogue Number8900-0215-40
Device Lot Number1318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer05/03/2019
05/03/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date06/07/2019
06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1